# SDR DL72S991708

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Row 21
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CK, FOUND CENTER AISLE OVERHEAD EMERGENCY EXIT SIGN AT ROW 21 INOP.  REPLACED BATTERY PACK, OPS NML.
